Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Taken Primolut N to delay periods. Had unprotected sex. Got periods with cough and cold, fever and white discharge

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5627 Questions
myself I am XXXXX , my last cycle happened on 2/8/2013. but i dindnt have my next cycle on 2/9/2013. it was delayed. due to my family trip to pilgrimages i used Premolute -N for 7 days. in between i had Sex without any protection with my husband. now i got my period at late night on 14/9/2013 and at the same time i am suffering with cold and fever with heavy headache. but today i stopped bleeding and thick transparent Solution is extracting from vagina instead of blood. do you think all of sudden bleeding got stopped and getting transparent thick solution is symptom of early pregnancy
Posted Sat, 5 Oct 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 55 minutes later
Brief Answer:

Detailed Answer:
Hello XXXXX,

Thanks for writing to us with your health query.

Thick transparent mucus discharge is not a very reliable symptom of pregnancy.
The cold and fever with headache sounds like a viral infection, which is common while you are having periods.

As you had unprotected sex, it is better to take a pregnancy test tomorrow morning.
That would clarify matters.

If the test is negative, then nothing further remains to be done.

All the best.
Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor